# SDR YENA20140908189

- Difficulty date: September 8, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N652JB
- Make and model: Airbus A320-232
- Aircraft serial: 3029
- Aircraft time: 31,719 hours, 10,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 056220
- Condition: No Test
- Location: Emergency Light
- Part time: 31,719 hours, 10,835 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, LEFT EMERGENCY LIGHT BATTERY FAILED CAPACITY TEST.  R & R LT EMERGENCY LIGHT BATTERY IAW AMM 33-51-00, BITE TEST OK AND OPS CHECK GOOD, REF TASK A320-33-51-00-710-003.
